# SDR IPXA2023012590258

- Difficulty date: January 15, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 2024T3050
- Condition: Cracked
- Location: Fr 54 Y1959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  AFT CARGO FRAME 54 Y1959 SUPPORT FITTING CRACKED.  REMOVED, FABRICATED, AND INSTALLED IAW SRM 51-40-21 AND SRM 51-26-10
